Endometriosis UK
36,154 members32,131 posts

Zoladax injection (side affects)

Hey,

Has anyone had swollen ankles and painful legs? I have had this for 3 days can hardly walk with the pain. I have been told that its a side affect by my doctor.

Also having dizzy spells and awful night sweats sometimes up to 5 a night.

Im due to have my 2nd injection friday, and was wondering if symptoms increase 😣😣

Struggling and really regretting staring these injection!!!!

TIA

Lucy xx

3 Replies
oldestnewest

I’m now coming up to my third, have to say bar a couple of occasions the night sweats have ceased. Can’t say I’ve noticed swollen ankles/ feet. But am on mine for 12+ hours on a working day so it is normal to some extent for me. After the second I’ve not bled since, and bar a couple of occasions I haven’t been rattling with pain relief. I’m just awaiting a surgery date being set now, praying I don’t go back to square one with symptoms etc before it’s set.

Really hope things settle down for you. The only thing I can say is still affecting me is I’ve noticed my mood is very variable. I feel so angry at things I shouldn’t sometimes. Reminds me of being a teenager and struggling to control it 😆 I try to make people aware, I come with an approach with caution warning at the moment lol.

Reply

I had a couple of treatments of Zoladex (for mild prostate cancer) which should have worn off about 6 months ago but I still get mood swings. I can tell when I'm on a high and enthusiastic and love the world but know very well that give it a bit of time I'll feel quite depressed, lacking energy etc. Zoladex has made me mildly bi-polar

Reply

I’m afraid it is normal, people get a range of symptoms from them. The first 3 I had I felt awful mood swings, nausea, fatigue, bleeding for 5 weeks and lack of concentration. I stopped them & 2 months later the specialist told me that HRT would stop the symptoms. I must admit I didn’t believe him but because I need it pre surgery I gave it a go. I’ve just had my 4th and am now on livial [tibolone) and feel sooooo much better. I still get very light bleeds, occasional pain but not severe and some mild fatigue. The days I feel rough is usually injection day.

I regret stopping it before as it’s delayed my surgery by 6 months as I had to start the course again. I highly recommend asking for hrt as it was a life saver. If you think about it we’re being frust into menopause when most people gradually enter it over many years!!

Good luck x

Reply

You may also like...